# SDR AALA20090226TUL32

- Difficulty date: February 13, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 69,237 hours, 30,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 993061293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GIRT BAR ATTACH CHANNEL AT STATION 1140.  INSTALLED NEW FORWARD GIRT BAR ATTACH CHANNEL PER SRM 51-01-00.
